# SDR YENA201704170290

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 5142
- Aircraft time: 18,534 hours, 5,920 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Part time: 1,725 hours, 572 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, EXPERIENCED A STRONG ODOR.  ALSO DURING DESCENT.  DONNED OXYGEN MASKS DUE TO THE EYES BURNING.    PERFORMED CLEANING OF THE NR 1 & 2 ENGINES IAW AMM 72-00-00-100-010.  OZONE CONVERTERS  LT & RT REPLACED.  DECONTAMINATION OF ECS ALSO PERFORMED.   HIGH POWER RUNS PERFORMED, NO ODOR NOTED WITH APU,  NR 1 ENGINE & NR 1 ENGINE BLEED IAW TSM 71-00-00-810-801. THE ENGINE WASH WAS THE FIX.  ACFT OK FOR SERVICE.
